# SDR 2008UALA01413

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME BS 303.9 IS CRACKED ON AFT SIDE DOUBLER AT FEED THROUGH FOR STR 16L.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED FRAME REPAIR ANGLE REPAIR.  REPAIR OF INTERCOSTAL - FABRICATED AND INSTALLED 2 CLIPS & 2 ANGLES, 1 H-STRAP & 1 FRAME DOUBLER.
